# SDR ORJA9513

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Disk
- Part number: 9041873
- Condition: Missing
- Location: Fwd Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO SJC, LOUD SQUEALING NOISE STILL PRESENT IN FWD GALLEY AREA.  FOUND RESTRICTOR (AIR) MISSING IN FWD GALLEY WATER DRAIN LINES.  INSTALLED RESTRICTOR.  PRESSURIZED AIRCRAFT TO 4BSID.  NO MORE SQUEAL.  AIRCRAFT OK TO CONTINUE.  (Z)
